advertisement
Question
Posted by: TTT | 2009/07/28

early period,please answer soon

I am on yasmin, I still have three yellow hormonal tablets left to take but I got my period today (very light), is it normal? I am a little scared. I usually get the period after finishing the yellow hormonal tablets - when starting the white tablets. Please answer soon. Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It sounds like a breakthrough bleed. There is no need to worry, just see what happens next month.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement